# SDR C2XA01CL135

- Difficulty date: June 6, 2001
- Submitted: June 8, 2001
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLT 3680  THE CREW REPORTED EMERGENCY LIGHT ABOVE ROW 11 AND 12 NOT ILLUMINATING ON TEST.  MAINTENANCE REPLACED LAMP.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RELEASED TO SERVICE.
